Pacific Journal of Mathematics

Homomorphisms of $d$-simple inverse semigroups with identity.

R. J. Warne

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 1111-1122.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103034004

Mathematical Reviews number (MathSciNet)
MR0167554

Zentralblatt MATH identifier
0158.02005

Subjects
Primary: 20.92

Citation

Warne, R. J. Homomorphisms of $d$-simple inverse semigroups with identity. Pacific J. Math. 14 (1964), no. 3, 1111--1122. https://projecteuclid.org/euclid.pjm/1103034004


Export citation

References

  • [1] A. H. Clifford, A class of d-simple semigroups, Amer. J. Math., 75 (1953), 547-556.
  • [2] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Math. Surveys No. 7, Amer. Math. Soc, Providence, R. I., 1962.
  • [3] W. D. Munn, Semigroups and their algebras, Dissertation, Cambridge University, 1955.
  • [4] W. D. Munn and R. Penrose, A note on inverse semigroups, Proc. Cambridge Philos. Soc, 51 (1955), 369-399.
  • [5] G. B. Preston, Inverse semi-groups, J. London, Math. Soc, 29 (1954), 396-403.
  • [6] L. Redei, Die Verallgemeinerung der Schreierschen Erweiterungstheorie,Acta Sci. Math., Szeged 14 (1952), 252-273.
  • [7] D. Rees, On semi-groups, Proc Cambridge Phil. Soc, 36 (1940), 387-400.
  • [8] D. Rees, On the ideal structure of a semi-group satisfyinga cancellation law> Quarterly J. Math. Oxford Ser., 19 (1948), 101-108.